anyone else have this problem? and should i be losing more than 4 lbs a month??? any response would be appreciated. thanks
21 Jul 2012
Hello SNAZZYSHEEP16. The problem is that you have been on the Phendimetrazine for too long a period of time. It is meant to be taken for the short term only. The longer on the drug, the stronger an immune system that your body builds up and so the less effective it is. Best of wishes to you, pledge
- Phendimetrazine Information for Consumers
- Phendimetrazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phendimetrazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started takeing this phendimetrazine 35mg and my blood pressure went up 165/115 can I this so i told my doctor so she gave me the ones to take ...
I was taken phendimetrazine 35 mg for about 4 months and lost 23 lbs.Then my body got adjusted to it and it stopped working for me.My doctor switched ...
After my first month on 75 mg. once a day, I lost 10 lbs and was on 1200 cal/day. I was feeling great. Then I went to visit my daughter and ...